Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Child having rash with small bumps and a lump under the armpit. Prescribed Mupirocin. Is it worrisome?

My nine yr. old son had a rash or so that s what we thought under his left side of his arm pit. Only the left side, it started off very small then it got worse. I took him to the doctor this past Friday and she wasn t sure but she did write a prescripition for an ointment called Mupirocin and an oral medication . As I was applying the ointment I noticed a lump under his armpit, just his left armpit. What could this be? Is it something we should take very seriously?
Asked On : Sat, 26 May 2012
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
It seems that your son might have fungal infection in armpit.
Due to itching lesion might have infectedcausing lump in the armpit.
Continue with cream and give him a short course of oral antibiotic medicine.
Lump will be subsided within 3-4 days.
You may apply anti fungal cream.
Ok and bye.
Answered: Sat, 26 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor